# SDR DALA2015012300707

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CENTER FITTING LOCATED BETWEEN FRAMES 16 - 20.  REPLACED THE FITTING IAW SRM 51-72-11 AND DWG D531-12109.
